# SDR DALA2018031401686

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FRAME ANGLE,  BS 908,  BETWEEN LONGERONS 29 AND 30R,  THE FRAME ANGLE WAS REPAIRED IAW SRM 53-00-06-2R-2, REPAIR 2, 51-41-02-0G, AND 51-41-05-0G.
